Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Small child, suffering from ADHD. Taking stimulants, weight loss. Non-stimulant treatment?

looking for an adhd doctor for my son he is 6 we have bluecros blue shild insuance he is currenlty go in to gallhu but i and his doctor do not agrree on treatment he has seen her for the last year he hsa been on 2 diferent stimulant and has lost waiegh i the last year . I want a non stimulant option an intuitve is too expencive
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for opting to post your query and giving us this opportunity to answer your question.
Well, one of the treatments for ADHD is stimulant therapy. But in case you find no improvement with this therapy, there are other options like methylphenidate and atomoxetine. About his weight loss, it is not clear as to what has lead to his weight loss and how bad is the weight loss. What is his body weight now as compared to before starting the medications? I would advise you to visit your pediatrician so that he can look up for the side effects of the drugs and whether there is any other reason for his weight loss also. I hope you have been taking behaviour therapy for him.

I hope I have been successful in answering most of your doubts and will always be available in case of further doubts. Take care and stay healthy.
Answered: Mon, 21 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor